# SDR CA951218021

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assembly
- Part number: 206040338009
- Condition: Worn
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE PERFORMING ASB 206-95-86 REVISION B A WEAR STEP AND CRACK FOUND IN THE FILLET RADIUS OF HANGER LUG.
